# SDR YENA2020021950184

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 52,526 hours, 18,649 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE, WEIGHT VARIANT - LH WING #3 SLAT DENT DAMAGE; REF AEM NR 2020-22/1-2020-44593 - PERFORMED PERMANENT REPAIR ON LEADING EDGE SLAT 3 INTERMEDIATE RIB +5"" IAW A320 SRM 57-40-00-300-007 STEP 2A FIG 001 SHEET 6. CAT A, NO FURTHER INSPECTION REQUIRED."
